兰州大学机构库

Browse/Search Results:  1-10 of 141 Help

Selected(0)Clear Items/Page:    Sort:
Monotonicity and uniqueness of traveling waves for a reaction-diffusion model with a quiescent stage 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 5, 页码: 2178-2189
Authors:  Zhang, PA;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(711Kb)  |  Favorite  |    Submit date:2015/12/16
Monotonicity  Uniqueness  Traveling waves  Reaction-diffusion equations  Quiescent stage  
Stability of traveling waves in a monostable delayed system without quasi-monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 3, 页码: 1511-1526
Authors:  Yang, YR;  Li, WT(李万同);  Wu, SL;  Yang, YR (reprint author), Lanzhou Jiaotong Univ, Sch Math & Phys, Lanzhou 730070, Gansu, Peoples R China.
Adobe PDF(301Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling waves  Weighted energy method  Stability  
Traveling waves in a nonlocal dispersal population model with age-structure 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5030-5047
Authors:  Zhang, GB;  Zhang, GB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(321Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Super-subsolution  Schauder's fixed point theorem  Age-structure  
Condition-based inspection/replacement policies for non-monotone deteriorating systems with environmental covariates 期刊论文
RELIABILITY ENGINEERING & SYSTEM SAFETY, 2010, 卷号: 95, 期号: 8, 页码: 921-934
Authors:  Zhao, XJ;  Fouladirad, M;  Berenguer, C;  Bordes, L;  Fouladirad, M (reprint author), Univ Technol Troyes, Inst Charles Delaunay, 12 Rue Marie Curie, F-10010 Troyes, France.
Adobe PDF(572Kb)  |  Favorite  |    Submit date:2015/12/16
Condition-based maintenance  Covariates  Markov chain  Proportional hazards model  Deteriorating system  Expected average cost  Adaptive maintenance policy  
Stochastic comparison and monotonicity of inactive record values 期刊论文
STATISTICS & PROBABILITY LETTERS, 2009, 卷号: 79, 期号: 5, 页码: 566-572
Authors:  Zhao, P;  Balakrishnan, N;  Zhao, P (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(485Kb)  |  Favorite  |    Submit date:2015/12/16
Propagation of second order integrodifference equations with local monotonicity 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2011, 卷号: 12, 期号: 1, 页码: 535-544
Authors:  Pan, SX;  Lin, G(林国);  Pan, SX (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(255Kb)  |  Favorite  |    Submit date:2015/12/16
Propagation mode  Auxiliary equation  Local monotonicity  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 6, 页码: 1253-1273
Authors:  Li, WT(李万同);  Lin, G(林国);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(346Kb)  |  Favorite  |    Submit date:2015/12/16
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem